# SDR ASAA9580114

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D29982107
- Condition: Failed
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE FORWARD ENTRY DOOR EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST.  REPLACED THE EVACUATION SLIDE WITH A SERVICEABLE UNIT.  (M)
